Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Coarse medians and Property A

Ján Špakula and Nick Wright

Algebraic & Geometric Topology 17 (2017) 2481–2498
Bibliography
1 J Behrstock, M F Hagen, A Sisto, Hierarchically hyperbolic spaces, II: Combination theorems and the distance formula, preprint (2015) arXiv:1509.00632
2 J Behrstock, M F Hagen, A Sisto, Asymptotic dimension and small-cancellation for hierarchically hyperbolic spaces and groups, Proc. Lond. Math. Soc. 114 (2017)
3 J Behrstock, M Hagen, A Sisto, Hierarchically hyperbolic spaces, I : Curve complexes for cubical groups, Geom. Topol. 21 (2017) 1731 MR3650081
4 B H Bowditch, Coarse median spaces and groups, Pacific J. Math. 261 (2013) 53 MR3037559
5 B H Bowditch, Invariance of coarse median spaces under relative hyperbolicity, Math. Proc. Cambridge Philos. Soc. 154 (2013) 85 MR3002585
6 B H Bowditch, Embedding median algebras in products of trees, Geom. Dedicata 170 (2014) 157 MR3199482
7 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
8 J Brodzki, S J Campbell, E Guentner, G A Niblo, N J Wright, Property A and CAT(0) cube complexes, J. Funct. Anal. 256 (2009) 1408 MR2490224
9 N P Brown, N Ozawa, C–algebras and finite-dimensional approximations, 88, Amer. Math. Soc. (2008) MR2391387
10 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
11 E Guentner, J Kaminker, Exactness and the Novikov conjecture, Topology 41 (2002) 411 MR1876896
12 U Hamenstädt, Geometry of the mapping class groups, I : Boundary amenability, Invent. Math. 175 (2009) 545 MR2471596
13 N Higson, J Roe, Amenable group actions and the Novikov conjecture, J. Reine Angew. Math. 519 (2000) 143 MR1739727
14 V A Kaimanovich, Boundary amenability of hyperbolic spaces, from: "Discrete geometric analysis" (editors M Kotani, T Shirai, T Sunada), Contemp. Math. 347, Amer. Math. Soc. (2004) 83 MR2077032
15 Y Kida, Classification of the mapping class groups up to measure equivalence, Proc. Japan Acad. Ser. A Math. Sci. 82 (2006) 4 MR2198438
16 G A Niblo, L D Reeves, The geometry of cube complexes and the complexity of their fundamental groups, Topology 37 (1998) 621 MR1604899
17 P W Nowak, Coarsely embeddable metric spaces without Property A, J. Funct. Anal. 252 (2007) 126 MR2357352
18 N Ozawa, Amenable actions and exactness for discrete groups, C. R. Acad. Sci. Paris Sér. I Math. 330 (2000) 691 MR1763912
19 M A Roller, Poc sets, median algebras and group actions : an extended study of Dunwoody’s construction and Sageev’s theorem, preprint (1998)
20 R Willett, Some notes on property A, from: "Limits of graphs in group theory and computer science" (editors G Arzhantseva, A Valette), EPFL Press (2009) 191 MR2562146
21 G Yu, The coarse Baum–Connes conjecture for spaces which admit a uniform embedding into Hilbert space, Invent. Math. 139 (2000) 201 MR1728880